# SDR SWAA2023060545704

- Difficulty date: May 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERNAL STRUCTURE INBOARD FAN COWL ON ENGINE 1 2023-299384<[01] REPLACED WEB INTERNAL STRUCTURE AND FASTENERS LOCATED ON INBOARD FAN COWL ON ENGINE 1 IAW B737-700 SRM 51-40-02 AND GOODRICH AEROSTRUCTURES CMM 71-13-3. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB INTERNAL STRUCTURE AND FASTENERS LOCATED ON INBOARD FAN COWL ON ENGINE 1 IAW B737-700 SRM 51-40-02 AND GOODRICH AEROSTRUCTURES CMM 71-13-30 SEE INDIVIDUAL SIGN OFF BELOW
